Items where Author is "Jovanova, Biljana"

Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 2.

Article

Jovanova, Biljana and Atanasova-Pacemska, Tatjana (2018) Application of mathematics in music combinatorics and twelve-tone music. Istraživanje matematičkog obrazovanja, 10 (2). pp. 11-17. ISSN (p) 2303-4890/ (o) 1986–518X

Thesis

Jovanova , Biljana (2018) Некои врски меѓу математика и музика пренесени преку математичка анализа на фрагменти од музички дела. Masters thesis, Goce Delcev University, Stip.

This list was generated on Sat Jul 24 03:36:23 2021 CEST.